# SDR ASAA0681143

- Difficulty date: October 30, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- Aircraft time: 36,235 hours, 18,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930566125
- Condition: Corroded
- Location: Bs 1098-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK IS CORRODED.  REPLACED DAMAGED TRACK SECTION AND REPAIR SPLICE PER SRM 53 05.
